# SDR SWAA2025071089427

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8735L
- Make and model: Boeing 737-8
- Aircraft serial: 60711
- Aircraft time: 13,555 hours, 6,675 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR R1 UPPER ASSIST HANDLE IS LOOSE.<[01] TIGHTENED FWD GALLEY SERVICE DOOR R1 ASSIST HANDLE PER AMM 52-11-31
